RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 4, Pages 638–640 (Mi mz4147)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

Exponential Dichotomy of Linear Difference Systems with Almost Periodic Matrix

R. K. Romanovskii, L. V. Bel'gart

Omsk State Technical University

Keywords: linear difference system, exponential dichotomy, asymptotic stability, almost-periodic difference system, Banach space, Cauchy matrix, Hermitian form

DOI: https://doi.org/10.4213/mzm4147

Full text: PDF file (250 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:4, 596–598

Bibliographic databases:

Received: 11.04.2008

Citation: R. K. Romanovskii, L. V. Bel'gart, “Exponential Dichotomy of Linear Difference Systems with Almost Periodic Matrix”, Mat. Zametki, 84:4 (2008), 638–640; Math. Notes, 84:4 (2008), 596–598

Citation in format AMSBIB
\Bibitem{RomBel08}
\by R.~K.~Romanovskii, L.~V.~Bel'gart
\paper Exponential Dichotomy of Linear Difference Systems with Almost Periodic Matrix
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 4
\pages 638--640
\mathnet{http://mi.mathnet.ru/mz4147}
\crossref{https://doi.org/10.4213/mzm4147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2485205}
\zmath{https://zbmath.org/?q=an:1188.39020}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 4
\pages 596--598
\crossref{https://doi.org/10.1134/S0001434608090332}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260516700033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149099040}


Linking options:
  • http://mi.mathnet.ru/eng/mz4147
  • https://doi.org/10.4213/mzm4147
  • http://mi.mathnet.ru/eng/mz/v84/i4/p638

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. K. Romanovskii, L. V. Belgart, “The exponential dichotomy of solutions to systems of linear difference equations with almost periodic coefficients”, Russian Math. (Iz. VUZ), 54:10 (2010), 44–51  mathnet  crossref  mathscinet
    2. Nazaruk E.M., Romanovskaya A.M., “Ob eksponentsialnoi dikhotomii reshenii zadachi koshi dlya sistemy differentsialno-raznostnykh uravnenii s postoyannymi koeffitsientami”, Vestnik Omskogo universiteta, 2011, no. 4, 45–49  elib
    3. Romanovskii R.K., Nazaruk E.M., “Spektralnyi kriterii eksponentsialnoi dikhotomii dlya lineinoi avtonomnoi sistemy funktsionalno-differentsialnykh uravnenii”, Doklady Akademii nauk vysshei shkoly Rossiiskoi Federatsii, 2012, no. 1, 19–27  elib
    4. Belgart L.V., “O dikhotomii reshenii lineinykh sistem vtorogo poryadka s pochti periodicheskimi koeffitsientami”, Omskii nauchnyi vestnik, 2013, no. 3(123), 21–23  elib
    5. R. K. Romanovskii, E. M. Nazaruk, “On the Dichotomy of Linear Autonomous Systems of Functional-Differential Equations”, Math. Notes, 95:1 (2014), 116–121  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. Romanovsky R.K., Nazaruk E.M., “Dichotomy of Solutions of Differential-Difference Equations in a Sobolev Space”, Dokl. Math., 91:2 (2015), 193–196  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:275
    Full text:103
    References:59
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020